MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS STEM
Catalog Number 01.18.142
Health Effect - Clinical Code Pain (1994)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 september 2019: lot 152218: 123 items manufactured and released on 16-jul-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, 115 the items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director: few months after primary cementless tha, the patient reports pain and the stem is revised.We have very limited information, but the single image provided displays a very anomalous bone condition, whose origin is totally unknown to us but it cannot be considered alien to the early loss of fixation.Though we are not informed of the general health status of this patient, the probability that the general condition determined this loosening is extremely high, based on our experience.Additional implants involved in the event, batch review performed on 18 september 2019: ball heads: cocr 01.25.123 cocr ball head 12/14 ø 22 size m 0 (k080885) lot.142883 lot 142883: 19 items manufactured and released on 16-jul-2014.Expiration date: 2019-06-30.No anomalies found related to the problem.To date, 11 the items of the same lot have been sold without any similar reported event.Liner: versafitcup dm 01.26.2246mhc double mobility hc liner ø 46/22.2 (k092265) lot.183111 lot 183111: 24 items manufactured and released on 10-jul-2018.Expiration date: 2023-06-20.No anomalies found related to the problem.To date, 13 the items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 10 months after the primary due to pain and the cause of the pain is unknown.The surgeon revised the stem, liner and head successfully.The implants looked well fixed, the cause of the pain couldn't be identified.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9155333
Report Number3005180920-2019-00840
Device Sequence Number2599459
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number01.18.142
Device Lot Number152218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;